# SDR COMA0260116

- Difficulty date: February 23, 2002
- Submitted: February 26, 2002
- Operation: Air carrier
- Aircraft: N959CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7116
- Aircraft time: 13,939 hours, 13,193 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Stage of operation: TO
- Nature of condition: H
- Precautionary procedure: C

## Discrepancy

FLIGHT 5992 #2 GENERATOR FAILED DURING T/O.SERVICED THE R/H IDG TO PROPER OIL LEVEL. OPRATIONAL CHECK SATISFACTORY.
